


default search action
"Time-Varying Delay Compensation for a Class of Nonlinear Control Systems ..."
Mohamed Hamdy, Sameh Abd-Elhaleem, Mohamed A. Fkirin (2017)
- Mohamed Hamdy
, Sameh Abd-Elhaleem
, Mohamed A. Fkirin
:
Time-Varying Delay Compensation for a Class of Nonlinear Control Systems Over Network via H∞ Adaptive Fuzzy Controller. IEEE Trans. Syst. Man Cybern. Syst. 47(8): 2114-2124 (2017)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.